# SDR VNAA202011049999

- Difficulty date: November 4, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 42,222 hours, 31,695 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122U
- Condition: Corroded
- Location: Bs 280-333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25R IS CORRODED FROM FS 280 TO FS 333.  REMOVED AND REPLACED STR 25R, IAW CRJ 700 SRM 51-42-06-001-001-A01.
